Doctor insights on:
Symptoms Of Allergic Reaction To Amoxicillin
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Depends: That depends on what kind of infection you're treating. ...Read more
What's the scenario?: Sorry to hear it!. If you are taking it and suspect an allergic reaction then of course stop and contact the prescriber. By now I'm assuming it's not progressing and not an emergency. The reaction will resolve on it's own but depending on the nature of your symptoms and severity treatment may be indicated to help you. A photo may be useful to document it and for future reference. Testing later ...Read more
Yes: This usually happens with the initial sensitization which may take about 10 days to manifest. The reaction from subsequent exposure will likely be much faster. ...Read more
A child who has had an allergic reaction to amoxicillin should avoid any medicine ending in cillin to be safe? Or anything that contains a cillin?
Depends: Some allergic reactions like a simple rash are more cosmetic than worrisome and not as important as major hives or swelling of lips and difficulty breathing. The more intense the reaction the more important it is to avoid the trigger group. If a cillin med were the best choice in a major infection, an allergist could do some specialized work to desensitize the patient and make use safe. ...Read more
Son had allergic reaction to amoxicillin, full body rash, stopped meds, rash cleared up 6days ago, but now it looks like its coming back what, to do?
Seek wisdom: Rashes are a large part of pediatric care. Common dilemma is that viruses often cause harmless rashes (exanthums), but drugs used to treat secondary ear infections, sinusitis, etc. can be serious. Appearance, timing of rash is important. Recognition by a seasoned provider can be enormously reassuring. Allergists are called upon for diffucult rashes and can test for certain drug allergies. ...Read more
Is it possible to have an allergic reaction to amoxicillin after using it several times previously? I'm on day 4 of 875mg/2x daily and today I am breaking out in hives. What should I do?
Medicine allergies: Yes. The thing to understand about allergic reactions is that the body generally has to have had prior exposure before an allergic response. It is actually rare to have a true allergy to something with the first exposure.You should stop the medicine and notify your physician to get a different antibiotic and document the allergy. ...Read moreSee 1 more doctor answer
14month old has had an allergic reaction to amoxicillin. He has a rash which seems to be blistering is thus normal?
See your doctor: There's a common rash that is seen with amoxicillin that isn't actually an allergic reaction, but blisters are more worrisome especially if they are in the mouth/on mucous membranes. He should be evaluated ASAP if they are in the mouth. Take pictures so you can note any progression. Would reach out to dr who prescribed the amox and let them know so they can recommend stopping or continuing med. ...Read more
- Talk to a doctor live online for free
- Symptoms of allergic reaction to amoxicillin in children
- Allergic skin reaction to amoxicillin
- Baby allergic reaction amoxicillin
- Ask a doctor a question free online
- Severe allergic reaction to amoxicillin
- Amoxicillin allergic reaction treatment
- Toddler allergic reaction to amoxicillin
- Allergic reaction to amoxicillin hives
- Talk to a dermatologist online